# SDR UPS802204

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb Doubler
- Part number: 0907075T6
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK MAINTENANCE FOUND EXTERNAL SKIN DOUBLER HAS SEVERAL CRACKS ON FORWARD CARGO DOOR JAMB CUTOUT.  LOWER FWD CORNER.  INSTALLED REPAIR IAW UPS EO DC8-5310-6566-B.
